Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High blood pressure. Prescribed yohimbe plus, evion daily. Taking Polybian B Complex plus. Too much medication?

Doctor suggest me to take 2 tablets of yohimbe plus and 2 tablet of evion daily, but didn t mention the dosage required like i find tablet of evion 400.. So according to my perception 800 mg of evion and 2 tablets of Yohimbe plus is too much as my Blood Pressure is usually around 150 by 100 Normal days.. So kindly suggest me the dosage i should take.. Although am also taking polybian bComplex plus and evion 400 mg daily from last 3 days but now as he suggest 2 tablets of yohimbe plus and 2 tablet of evion.. Should i take Polybian Bcomplex plus too with it or not????
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Thanks for your question

Polybion and evion both are multivitamins therefore you need to consult your doctor.

As you already are hypertensive which is uncontrolled, you need to consult your primary doctor regarding the use and dire need for yohimbine.

Hope that answers
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor